Alert archive / Louisiana / River Flood Warnings in 2012

River Flood Warning 95, NWS New Orleans, LA

August 30, 2012Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this river flood warning at Aug 30, 2012, 4:34 PM CDT for Tangipahoa Parish, Louisiana. It took effect at Aug 31, 2012, 11:52 AM CDT. It was in force for 29 hr.

The area

The counties it named.

The facts

Issued
Aug 30, 2012, 4:34 PM CDT (21:34 UTC)
In effect from
Aug 31, 2012, 11:52 AM CDT
Expired
Sep 1, 2012, 4:36 PM CDT
In force
29 hr
Issued by
NWS New Orleans, LA
Flood severity
Minor

County Tangipahoa Parish, LA

The river

Written for the forecast point Tangipahoa River near Amite (AMIL1). The gauge peaked at 23.29 ft at Aug 31, 2012, 9:00 PM CDT.

actionminormoderate102008/3008/3109/0109/02
Action stage
18 ft
Minor stage
21 ft
Moderate stage
25 ft
Major stage
30 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07375430, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

128 
WGUS44 KLIX 302134
FLWLIX
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
434 PM CDT THU AUG 30 2012

...THE NATIONAL WEATHER SERVICE IN NEW ORLEANS BATON ROUGE HAS ISSUED
A FLOOD WARNING FOR THE FOLLOWING RIVERS IN LOUISIANA... 

THE TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-010334-
/O.NEW.KLIX.FL.W.0095.120901T0000Z-120901T1200Z/
/AMIL1.1.ER.120901T0000Z.120901T0000Z.120901T0600Z.NO/
434 PM CDT THU AUG 30 2012

THE NATIONAL WEATHER SERVICE IN NEW ORLEANS/BATON ROUGE HAS ISSUED A 

* FLOOD WARNING FOR 
  THE TANGIPAHOA RIVER NEAR AMITE.
* FROM FRIDAY EVENING TO SATURDAY MORNING.
* AT 4:00 PM THURSDAY THE STAGE WAS 18.8 FEET.
* MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET.
* FORECAST...THE RIVER IS EXPECTED TO RISE TO NEAR FLOOD STAGE BY
  TOMORROW EVENING. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD STAGE
  ON SATURDAY MORNING SEPTEMBER 1ST.
* IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND
  EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE
  RIVER EAST OF HIGHWAY 51 WILL FLOOD.
4 follow-up statements
349 
WGUS84 KLIX 311655
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1155 AM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...LOUISIANA...
 
  TANGIPAHOA RIVER AT OSYKA AFFECTING PIKE COUNTY 
  TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH 
  TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH 
  TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC113-010738-
/O.EXT.KLIX.FL.W.0085.000000T0000Z-120901T0738Z/
/OSYM6.1.ER.120830T1249Z.120831T1015Z.120901T0138Z.NR/
1155 AM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER AT OSYKA.
* UNTIL LATE TONIGHT.
* AT 10:00 AM FRIDAY THE STAGE WAS 16.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE TO FALL TO BELOW FLOOD STAGE BY 
  THIS EVENING.
* IMPACT...AT 15.0 FEET...PASTURES AND WOODLANDS ALONG WITH SOME CROP 
  LAND NEAR THE RIVER WILL BE INUNDATED

$$

LAC105-011400-
/O.EXT.KLIX.FL.W.0086.000000T0000Z-120901T1400Z/
/KENL1.3.ER.120830T1741Z.120831T1000Z.120901T0800Z.NR/
1155 AM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR KENTWOOD.
* UNTIL SATURDAY MORNING.
* AT 11:00 AM FRIDAY THE STAGE WAS 15.6 FEET. 
* MODERATE FLOODING IS OCCURRING AND MODERATE FLOODING IS FORECAST.
* FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER HAS CRESTED AND WILL CONTINUE TO FALL TO BELOW 
  FLOOD STAGE BY EARLY TOMORROW.
* IMPACT...AT 15.5 FEET...EVACUATION OF FARM ANIMALS AND FARMING 
  EQUIPMENT FROM THE FLOOD PLAIN TO HIGHER GROUND IS RECOMMENDED. 
  THERE WILL BE WATER ON LOUISIANA HIGHWAY 1054. SECONDARY ROADS OFF 
  1054 AND HIGHWAY 51 MAY BE CLOSED. SEVERAL HOMES EAST OF 51 WILL BE
  THREATENED.
* IMPACT...AT 14.5 FEET...THERE WILL BE WATER ON LOUISIANA HIGHWAY 
  1054. SECONDARY ROADS OFF 1054 AND HIGHWAY 51 MAY BE CLOSED. 
  SEVERAL HOMES EAST OF HIGHWAY 51 WILL BE THREATENED. PASTURE LAND, 
  WOODLANDS, AND FARMS IN LOW LYING AREAS WILL BE FLOODED
* IMPACT...AT 14.0 FEET...PASTURE LAND, WOODLANDS, AND FARMS IN LOW 
  LYING AREAS WILL BE FLOODED.
* IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY 
  ADJACENT TO THE RIVER.

$$

LAC105-011800-
/O.EXT.KLIX.FL.W.0095.120831T1652Z-120901T1800Z/
/AMIL1.1.ER.120831T1333Z.120901T0000Z.120901T1200Z.NO/
1155 AM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...THE FLOOD 
WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR AMITE.
* UNTIL SATURDAY AFTERNOON.
* AT 11:00 AM FRIDAY THE STAGE WAS 21.4 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 21.5 FEET BY THIS
  EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE TOMORROW MORNING.
* IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND 
  EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE 
  RIVER EAST OF HIGHWAY 51 WILL FLOOD.

$$

LAC105-012255-
/O.EXT.KLIX.FL.W.0067.000000T0000Z-120905T1320Z/
/ROBL1.3.ER.120830T0849Z.120901T1800Z.120905T0720Z.NO/
1155 AM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL WEDNESDAY MORNING...THE FLOOD WARNING
CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY MORNING.
* AT 11:30 AM FRIDAY THE STAGE WAS 22.8 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY 
  TOMORROW EVENING. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY 
  WEDNESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER WILL BE IN HOMES ALONG HIGHWAY 445 AND
  HIGHWAY 443. HIGHWAY 445 WILL BE UNDER WATER AND CLOSED FROM 190 TO
  INTERSTATE 12. LOUISIANA HIGHWAY 22 WILL BE UNDER WATER IN MANY 
  PLACES. ACCESS TO MAGNOLIA ISLAND AND LEE'S LANDING WILL BE CUT 
  OFF.
* IMPACT...AT 18.0 FEET...EVACUATION OF TRAILERS AT HIDDEN OAKS MUST 
  BE COMPLETED. WATER COVERS THE ENTRANCE TO CAMP GROUNDS. SECONDARY 
  ROADS AND UNIMPROVED ROADS NORTH OF ROBERT WILL FLOOD AS 
  CHAPPEPEELA CREEK BACKS UP. LOW PLACES ON HIGHWAY 22 SOUTH OF 
  ROBERT WILL BE UNDER WATER.
* IMPACT...AT 17.0 FEET...LOW PLACES ALONG HIGHWAY 22 SOUTH OF ROBERT 
  WILL BE UNDER WATER. WATER WILL APPROACH THE ENTRANCE ROAD OF 
  HIDDEN OAKS CAMPGROUND. TRAILERS AT THE CAMPGROUND WILL BE UNABLE 
  TO BE MOVED OUT WHEN THE RIVER REACHES 18 FEET.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.


$$
784 
WGUS84 KLIX 312132
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
432 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
LOUISIANA...
 
  THE TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

LAC105-020332-
/O.EXT.KLIX.FL.W.0095.000000T0000Z-120902T1245Z/
/AMIL1.1.ER.120831T1333Z.120901T0600Z.120902T0645Z.NO/
432 PM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL SUNDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR AMITE.
* UNTIL SUNDAY MORNING.
* AT 4:00 PM FRIDAY THE STAGE WAS 22.6 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET  
  AFTER MIDNIGHT. THE RIVER WILL FALL BELOW FLOOD STAGE EARLY SUNDAY 
  MORNING.
* IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND 
  EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE 
  RIVER EAST OF HIGHWAY 51 WILL FLOOD.

$$

98/SO
152 
WGUS84 KLIX 010342
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
1042 PM CDT FRI AUG 31 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI AND LOUISIANA...
 
  THE TANGIPAHOA RIVER AT OSYKA AFFECTING PIKE COUNTY
 
  THE TANGIPAHOA RIVER NEAR KENTWOOD AFFECTING TANGIPAHOA PARISH
 
  THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH
  
  THE TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC113-012100-
/O.EXT.KLIX.FL.W.0085.000000T0000Z-120901T2100Z/
/OSYM6.1.ER.120830T1249Z.120831T1015Z.120901T1500Z.NR/
1042 PM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY AFTERNOON...

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER AT OSYKA.
* UNTIL SATURDAY AFTERNOON.
* AT 10:00 PM FRIDAY THE STAGE WAS 15.7 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY TOMORROW LATE MORNING.
* IMPACT...AT 15.0 FEET...PASTURES AND WOODLANDS ALONG WITH SOME CROP 
  LAND NEAR THE RIVER WILL BE INUNDATED.

$$

LAC105-011500-
/O.EXT.KLIX.FL.W.0086.000000T0000Z-120901T1500Z/
/KENL1.3.ER.120830T1741Z.120831T1000Z.120901T0900Z.NR/
1042 PM CDT FRI AUG 31 2012

...FLOOD WARNING EXTENDED UNTIL SATURDAY MORNING...

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR KENTWOOD.
* UNTIL SATURDAY MORNING.
* AT 10:00 PM FRIDAY THE STAGE WAS 13.9 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 13.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE TO FALL TO BELOW FLOOD 
  STAGE BY EARLY TOMORROW MORNING.
* IMPACT...AT 13.0 FEET...WATER WILL INVADE THE COMMERCIAL PROPERTY 
  ADJACENT TO THE RIVER.

$$

LAC105-020941-
/O.CON.KLIX.FL.W.0095.000000T0000Z-120902T1245Z/
/AMIL1.1.ER.120831T1333Z.120901T0600Z.120902T0645Z.NO/
1042 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR AMITE.
* UNTIL SUNDAY MORNING.
* AT 10:00 PM FRIDAY THE STAGE WAS 23.2 FEET. 
* MINOR FLOODING IS OCCURRING AND MINOR FLOODING IS FORECAST.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER WILL CONTINUE RISING TO NEAR 23.5 FEET BY 
  AFTER MIDNIGHT TOMORROW. THE RIVER WILL FALL BELOW FLOOD STAGE 
  EARLY SUNDAY MORNING.
* IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND 
  EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE 
  RIVER EAST OF HIGHWAY 51 WILL FLOOD.

$$

LAC105-020941-
/O.EXT.KLIX.FL.W.0067.000000T0000Z-120905T1253Z/
/ROBL1.3.ER.120830T0849Z.120901T0600Z.120905T0653Z.NO/
1042 PM CDT FRI AUG 31 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL WEDNESDAY MORNING.
* AT 9:30 PM FRIDAY THE STAGE WAS 23.3 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* THE FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO CONTINUE RISING TO NEAR 23.5 FEET 
  AFTER MIDNIGHT TOMORROW. THE RIVER IS THEN EXPECTED TO FALL BELOW FLOOD 
  STAGE EARLY WEDNESDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER WILL BE IN HOMES ALONG HIGHWAY 445 AND
  HIGHWAY 443. HIGHWAY 445 WILL BE UNDER WATER AND CLOSED FROM 190 TO
  INTERSTATE 12. LOUISIANA HIGHWAY 22 WILL BE UNDER WATER IN MANY 
  PLACES. ACCESS TO MAGNOLIA ISLAND AND LEE'S LANDING WILL BE CUT 
  OFF.

$$
853 
WGUS84 KLIX 011450
FLSLIX
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE NEW ORLEANS BATON ROUGE LA 
950 AM CDT SAT SEP 1 2012

...THE FLOOD WARNING CONTINUES FOR THE FOLLOWING RIVERS IN 
MISSISSIPPI...LOUISIANA...
 
THE TANGIPAHOA RIVER AT OSYKA AFFECTING PIKE COUNTY 
  
THE TANGIPAHOA RIVER NEAR AMITE AFFECTING TANGIPAHOA PARISH 
  
THE TANGIPAHOA RIVER NEAR ROBERT AFFECTING TANGIPAHOA PARISH 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FORECAST CRESTS ARE BASED UPON RAINFALL THAT HAS OCCURRED ALONG WITH 
ANTICIPATED RAIN FOR THE NEXT 12 HOURS. ADJUSTMENTS TO THE FORECASTS 
WILL BE MADE IF ADDITIONAL HEAVY RAINFALL OCCURS.

DO NOT DRIVE CARS THROUGH FLOODED AREAS.  REMEMBER...TWO FEET OF
RUSHING WATER CAN CARRY AWAY MOST VEHICLES INCLUDING PICKUPS.  TURN 
AROUND AND DON'T DROWN.

A FOLLOWUP PRODUCT WILL BE ISSUED LATER. STAY TUNED TO NOAA WEATHER 
RADIO...LOCAL TV AND RADIO STATIONS...OR YOUR CABLE PROVIDER...FOR 
THE LATEST INFORMATION.  THE LATEST GRAPHICAL HYDROLOGIC INFORMATION 
CAN ALSO BE FOUND AT WEATHER.GOV.

&&

MSC113-012028-
/O.EXT.KLIX.FL.W.0085.000000T0000Z-120901T2028Z/
/OSYM6.1.ER.120830T1249Z.120831T1015Z.120901T1428Z.NR/
950 AM CDT SAT SEP 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER AT OSYKA.
* UNTIL THIS AFTERNOON.
* AT 9:00 AM SATURDAY THE STAGE WAS 15.0 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST... THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 15.0 FEET...PASTURES AND WOODLANDS ALONG WITH SOME CROP 
  LAND NEAR THE RIVER WILL BE INUNDATED

$$

LAC105-012136-
/O.EXT.KLIX.FL.W.0095.000000T0000Z-120901T2136Z/
/AMIL1.1.ER.120831T1333Z.120901T0715Z.120901T1536Z.NO/
950 AM CDT SAT SEP 1 2012

THE FLOOD WARNING CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR AMITE.
* UNTIL THIS AFTERNOON.
* AT  9:00 AM SATURDAY THE STAGE WAS 21.5 FEET. 
* MINOR FLOODING IS OCCURRING.
* FLOOD STAGE IS 21.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY 
  LATE THIS MORNING.
* IMPACT...AT 21.0 FEET...GRAVEL PIT OPERATIONS WILL BE SUSPENDED AND 
  EQUIPMENT THREATENED. LOW LYING PASTURES AND FARMLAND NEAR THE 
  RIVER EAST OF HIGHWAY 51 WILL FLOOD.

$$

LAC105-022050-
/O.EXT.KLIX.FL.W.0067.000000T0000Z-120906T1342Z/
/ROBL1.3.ER.120830T0849Z.120901T1330Z.120906T0742Z.NO/
950 AM CDT SAT SEP 1 2012

...FLOOD WARNING EXTENDED UNTIL THURSDAY MORNING...THE FLOOD WARNING 
CONTINUES FOR
  THE TANGIPAHOA RIVER NEAR ROBERT.
* UNTIL THURSDAY MORNING.
* AT  8:30 AM SATURDAY THE STAGE WAS 23.7 FEET. 
* MAJOR FLOODING IS OCCURRING AND MAJOR FLOODING IS FORECAST.
* FLOOD STAGE IS 15.0 FEET. 
* FORECAST...THE RIVER IS EXPECTED TO FALL BELOW FLOOD STAGE BY 
  EARLY THURSDAY MORNING.
* IMPACT...AT 21.0 FEET...WATER WILL BE IN HOMES ALONG HIGHWAY 445 AND
  HIGHWAY 443. HIGHWAY 445 WILL BE UNDER WATER AND CLOSED FROM 190 TO
  INTERSTATE 12. LOUISIANA HIGHWAY 22 WILL BE UNDER WATER IN MANY 
  PLACES. ACCESS TO MAGNOLIA ISLAND AND LEE'S LANDING WILL BE CUT 
  OFF.
* IMPACT...AT 18.0 FEET...EVACUATION OF TRAILERS AT HIDDEN OAKS MUST 
  BE COMPLETED. WATER COVERS THE ENTRANCE TO CAMP GROUNDS. SECONDARY 
  ROADS AND UNIMPROVED ROADS NORTH OF ROBERT WILL FLOOD AS 
  CHAPPEPEELA CREEK BACKS UP. LOW PLACES ON HIGHWAY 22 SOUTH OF 
  ROBERT WILL BE UNDER WATER.
* IMPACT...AT 17.0 FEET...LOW PLACES ALONG HIGHWAY 22 SOUTH OF ROBERT 
  WILL BE UNDER WATER. WATER WILL APPROACH THE ENTRANCE ROAD OF 
  HIDDEN OAKS CAMPGROUND. TRAILERS AT THE CAMPGROUND WILL BE UNABLE 
  TO BE MOVED OUT WHEN THE RIVER REACHES 18 FEET.
* IMPACT...AT 16.0 FEET...MINOR FLOODING NEAR THE RIVER WITH BEACH 
  AREAS UNDER WATER.
* IMPACT...AT 15.0 FEET...MINOR FLOODING NEAR THE RIVER.


$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this river flood warning went out at Aug 30, 6:56 AM CDT, 9 hours 38 minutes earlier.

Area forecast discussion, Aug 30, 6:56 AM CDT, 9 hours 38 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NEW ORLEANS LA
656 AM CDT THU AUG 30 2012

.SHORT TERM...
RESIDUAL STORM SURGE BANDS ISSUES NEAR LAKE PONTCHARTRAIN AND
MAUREPAS...ESPECIALLY ON THE NORTH AND WEST SIDE...SERIOUS TO
EXTREME FLASH FLOODING ASSOCIATED WITH TROPICAL STORM ISAAC...AND
ISOLATED TORNADOES ARE THE MAIN CONCERN IN THE SHORT TERM. WILL
HAVE AT LEAST TWO FLASH FLOOD EMERGENCIES IN EFFECT EARLY THIS
MORNING FOR THE SLIDELL AND PASCAGOULA AREAS. HAVE EXTENDED THE
FLASH FLOOD WATCH FOR ALL AREAS EXCEPT THE FAR WESTERN TIER NEAR
THE ATCHAFALAYA RIVER THROUGH 7 PM TODAY. SPIRAL BANDS WILL BECOME
STATIONARY AT TIMES AND PRODUCE TORRENTIAL RAINFALL AMOUNTS OF UP
TO 3 INCHES PER HOUR AND A FEW BRIEF SPIN-UP TORNADOES. FLASH
FLOODING ASSOCIATED WITH HEAVY RAINFALL COMBINED WITH HIGH TIDES
AND SURGE WILL BE FURTHER AGGRAVATED BY LACK OF DRAINAGE. A NEW
TORNADO WATCH WILL BE IN EFFECT SOON.

ISAAC IS EXPECTED TO MOVE NORTHWEST AND NORTH ACROSS NORTH
LOUISIANA AND WESTERN ARKANSAS TODAY THROUGH FRIDAY. RAINFALL AND
THUNDERSTORM FEEDER BANDS WILL CONTINUE THROUGH THIS TIME...BUT
SHOULD GRADUALLY BECOME LESS NUMEROUS TONIGHT AND FRIDAY. DEEP
LAYER HIGH PRESSURE WILL START TO BUILD IN FROM THE EAST
SATURDAY...SO A RETURN TO MORE TYPICAL...SCATTERED DIURNAL SHOWERS
AND THUNDERSTORMS WILL RETURN ALONG WITH HOT AND HUMID CONDITIONS.
HEAT INDICES WILL LIKELY EXCEED 100 DEGREES AND POSSIBLY ABOVE 105
DEGREES. THIS WILL BECOME A GREATER CONCERN BECAUSE OF RELIEF AND
RECOVERY WORK...AND A LACK OF AIR CONDITIONING THAT WILL LIKELY
STILL EXIST IN THE MOST AFFECTED AREAS SOUTH OF LAKE
PONTCHARTRAIN.

.LONG TERM...
NOT MUCH CHANGE IS EXPECTED WITH A WEAK FLOW/WIND PATTERN AT ALL
LEVELS. THE MAIN STORY WILL BE HOT AND HUMID WITH ABOVE NORMAL
TEMPERATURES AND HUMIDITY LEVELS...AND SCATTERED...HIT OR MISS
TYPE...SHOWERS AND THUNDERSTORMS. 22/TD

&&

.AVIATION...
HAZARDOUS...BUT SLOWLY IMPROVING WEATHER CONDITIONS ARE EXPECTED
TO CONTINUE DURING THE THE FORECAST PERIOD. AS TROPICAL STORM
ISAAC PULLS OFF TO THE NORTH AND NORTHWEST AND AWAY FROM THE
AREA...RAIN AND RAINBANDS ASSOCIATED WITH THE SYSTEM WILL VERY
SLOWLY DIMINISH. 11

&&

.MARINE...
SMALL CRAFT WILL HAVE TO REMAIN IN PORT TODAY WHILE TROPICAL STORM
WARNINGS AND CONDITIONS REMAIN. TONIGHT...SOUTHERLY WINDS WILL
REMAIN ABOVE 20 KNOTS...SO A SMALL CRAFT ADVISORY WILL BE REQUIRED
FOR TONIGHT INTO FRIDAY MORNING ONCE THE TROPICAL STORM WARNING IS
LOWERED. BEYOND THAT TIME...IMPROVING CONDITIONS ARE EXPECTED WITH
SOUTHERLY WINDS DIMINISHING TO AROUND 10 KNOTS OR LESS SATURDAY
THROUGH MONDAY AS WEAK HIGH PRESSURE BUILDS IN FROM THE EAST. 22/TD

.DECISION SUPPORT...
DSS CODE...RED.
DEPLOYED...DEPLOYED TO GOHSEP...MISSISSIPPI CRISIS ACTION CENTER AND
NEW ORLEANS EOC.
ACTIVATION...DEPLOYMENTS ABOVE WERE ACTIVATED MONDAY.
ACTIVITIES...MONITORING TROPICAL STORM ISAAC AND ASSOCIATED STORM
SURGE FLOODING AND FLASH FLOOD EMERGENCIES.

DECISION SUPPORT SERVICES (DSS) CODE LEGEND
GREEN  = NO WEATHER IMPACTS THAT REQUIRE ACTION
BLUE   = LONG FUSED WATCH/WARNING/ADVISORY IN EFFECT OR HIGH
         VISIBILITY EVENT
YELLOW = HEIGHTENED IMPACTS WITH SHORT FUSED
         WATCH/WARNING/ADVISORY ISSUANCES; RADAR SUPPORT
ORANGE = HIGH IMPACTS - SLIGHT TO MODERATE RISK SEVERE; NEARBY
         TROPICAL EVENTS; HAZMAT OR OTHER LARGE EPISODES
RED    = FULL ENGAGEMENT FOR MODERATE TO HIGH RISK SVR AND/OR
         DIRECT TROPICAL THREATS; EVENTS OF NATIONAL SIGNIFICANCE

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  84  74  89  74 / 100  60  60  20
BTR  86  77  91  77 /  90  60  60  20
ASD  86  78  90  75 /  90  50  60  20
MSY  87  79  90  78 /  90  50  60  20
GPT  86  78  88  77 /  90  50  60  20
PQL  86  77  88  75 /  80  50  50  20

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     ASCENSION...EAST BATON ROUGE...EAST
     FELICIANA...LIVINGSTON...LOWER JEFFERSON...LOWER
     LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...NORTHERN TANGIPAHOA...ORLEANS...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST.
     BERNARD...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: ASCENSION...ASSUMPTION...EAST BATON ROUGE...EAST
     FELICIANA...IBERVILLE...LIVINGSTON...LOWER
     JEFFERSON...LOWER LAFOURCHE...LOWER PLAQUEMINES...LOWER ST.
     BERNARD...LOWER TERREBONNE...NORTHERN
     TANGIPAHOA...ORLEANS...POINTE COUPEE...SOUTHERN
     TANGIPAHOA...ST. CHARLES...ST. HELENA...ST. JAMES...ST.
     JOHN THE BAPTIST...ST. TAMMANY...UPPER JEFFERSON...UPPER
     LAFOURCHE...UPPER PLAQUEMINES...UPPER ST. BERNARD...UPPER
     TERREBONNE...WASHINGTON...WEST BATON ROUGE...AND WEST
     FELICIANA.

MS...FLASH FLOOD WATCH UNTIL 7 PM THURSDAY FOR THE FOLLOWING ZONES:
     AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

     TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: AMITE...HANCOCK...HARRISON...JACKSON...PEARL
     RIVER...PIKE...WALTHALL...AND WILKINSON.

GM...TROPICAL STORM WARNING UNTIL 9 PM MONDAY FOR THE FOLLOWING
     ZONES: BRETON SOUND...CHANDELEUR SOUND...COASTAL WATERS
     FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE MISSISSIPPI
     RIVER OUT 20 NM...COASTAL WATERS FROM PASCAGOULA MS TO
     STAKE ISLAND LA FROM 20 TO 60 NM...COASTAL WATERS FROM
     PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM...COASTAL WATERS
     FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA
     RIVER OUT 20 NM...COASTAL WATERS FROM STAKE ISLAND LA TO
     THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON FROM 20 TO 60
     NM...COASTAL WATERS FROM THE SOUTHWEST PASS OF THE
     MISSISSIPPI RIVER TO PORT FOURCHON OUT 20 NM...LAKE
     BORGNE...LAKE PONTCHARTRAIN AND LAKE MAUREPAS...AND
     MISSISSIPPI SOUND.

&&
Hazardous weather outlook, Aug 30, 2:00 PM CDT, 2 hours 34 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NEW ORLEANS LA
200 PM CDT THU AUG 30 2012

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-311900-
LAKE PONTCHARTRAIN AND LAKE MAUREPAS-MISSISSIPPI SOUND-
LAKE BORGNE-CHANDELEUR SOUND-BRETON SOUND-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER OUT
20 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON OUT 20 NM-
COASTAL WATERS FROM BOOTHVILLE LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER OUT 20 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA OUT 20 NM-
COASTAL WATERS FROM PORT FOURCHON TO LOWER ATCHAFALAYA RIVER FROM
20 TO 60 NM-
COASTAL WATERS FROM THE SOUTHWEST PASS OF THE MISSISSIPPI RIVER
TO PORT FOURCHON FROM 20 TO 60 NM-
COASTAL WATERS FROM STAKE ISLAND LA TO THE SOUTHWEST PASS OF THE
MISSISSIPPI RIVER FROM 20 TO 60 NM-
COASTAL WATERS FROM PASCAGOULA MS TO STAKE ISLAND LA FROM 20 TO
60 NM-POINTE COUPEE-WEST FELICIANA-EAST FELICIANA-ST. HELENA-
WASHINGTON-ST. TAMMANY-IBERVILLE-WEST BATON ROUGE-
EAST BATON ROUGE-ASCENSION-LIVINGSTON-ASSUMPTION-ST. JAMES-
ST. JOHN THE BAPTIST-UPPER LAFOURCHE-ST. CHARLES-UPPER JEFFERSON-
ORLEANS-UPPER PLAQUEMINES-UPPER ST. BERNARD-UPPER TERREBONNE-
LOWER TERREBONNE-LOWER LAFOURCHE-LOWER JEFFERSON-
LOWER PLAQUEMINES-LOWER ST. BERNARD-NORTHERN TANGIPAHOA-
SOUTHERN TANGIPAHOA-WILKINSON-AMITE-PIKE-WALTHALL-PEARL RIVER-
HANCOCK-HARRISON-JACKSON-
200 PM CDT THU AUG 30 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST
LOUISIANA...SOUTH MISSISSIPPI AND THE ADJACENT COASTAL WATERS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

TROPICAL STORM ISAAC IS WEAKENING AND MOVING AWAY FROM THE AREA.
FLOODING IS EXPECTED TO CONTINUE THIS AFTERNOON AND EVENING...BUT
SHOULD START SUBSIDING. THE EXCEPTION TO THIS WILL BE ACROSS LAKES
PONTCHARTRAIN AND MAUREPAS...WHERE STORM SURGE FLOODING WILL BE
SLOW TO SUBSIDE.

SEVERAL RIVERS AND CREEKS CONTINUING TO RISE WELL ABOVE FLOOD
STAGE.

ISOLATED TORNADOES MAY QUICKLY FORM ALONG THE RAIN BANDS AND MOVE
RAPIDLY NORTH AND NORTHEAST...MAINLY EAST OF INTERSTATE 55 AND
NORTH OF LAKE PONTCHARTRAIN TO THE MISSISSIPPI GULF COAST. A
TORNADO WATCH IS IN EFFECT UNTIL 4 PM.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

SOME LINGERING BANDS OF SHOWERS AND THUNDERSTORMS ON FRIDAY MAY
CONTINUE TO PRODUCE LOCALLY HEAVY RAINFALL ALONG WITH LIGHTNING
STRIKES AND GUSTY WINDS.

A MORE TYPICAL SUMMER PATTERN WILL RETURN ON SATURDAY THROUGH
WEDNESDAY WITH SCATTERED MAINLY AFTERNOON SHOWERS AND
THUNDERSTORMS EACH DAY. HOT AND HUMID CONDITIONS ARE EXPECTED TO
RETURN WITH HEAT INDICES RISING TO 100 TO 105 DEGREES...POSSIBLY
HIGHER IN SOME LOCATIONS.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS SHOULD REPORT SEVERE WEATHER THROUGH THE NATIONAL
WEATHER SERVICE NEW ORLEANS WEB SITE AT WWW.SRH.NOAA.GOV/LIX.

In the hours before

Local storm report, Aug 30, 12:19 PM CDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
1219 PM CDT THU AUG 30 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 AM     FLASH FLOOD      PASCAGOULA              30.37N 88.55W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD FLASH FLOODING REPORTED IN PASCAGOULA AND
            SURROUNDING AREAS.

1100 AM     FLASH FLOOD      MOSS POINT              30.43N 88.53W
08/30/2012                   JACKSON            MS   EMERGENCY MNGR

            WIDESPREAD STREET FLOODING REPORTED.

1152 AM     FLASH FLOOD      SLIDELL                 30.28N 89.78W
08/30/2012                   ST. TAMMANY        LA   EMERGENCY MNGR

            CITY OFFICIALS REPORTED SIGNIFICANT STORM SURGE AND FLASH
            FLOODING IN SLIDELL. 18 INCHES TO 3 FEET WATER REPORTED
            IN OLD TOWN. WATER STILL RISING IN DELLWOOD AREA NEAR
            INTERSECTION OF FRONT STREET AND PONTCHARTRAIN DRIVE.

&&

22/TD

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 29, 7:09 PM CDTFlash Flood WarningLIXAscension, East Baton Rouge, Livingston, Tangipahoa6 hr
Aug 29, 7:42 PM CDTFlash Flood WarningLIXSaint Tammany, Washington4 hr
Aug 29, 10:54 PM CDTRiver Flood WarningLIXEast Baton Rouge23 hr
Aug 29, 11:02 PM CDTRiver Flood WarningLIXEast Baton Rouge, Livingston4 days
Aug 29, 11:14 PM CDTRiver Flood WarningLIXEast Baton Rouge6 days
Aug 29, 11:16 PM CDTRiver Flood WarningLIXSaint Helena58 hr
Aug 29, 11:20 PM CDTRiver Flood WarningLIXSaint Helena69 hr
Aug 29, 11:22 PM CDTRiver Flood WarningLIXLivingston3 days
Aug 29, 11:31 PM CDTRiver Flood WarningLIXTangipahoa58 hr
Aug 29, 11:38 PM CDTRiver Flood WarningLIXSaint Tammany3 days
Aug 29, 11:45 PM CDTFlash Flood WarningLIXWashington5 hr
Aug 29, 11:47 PM CDTRiver Flood WarningLIXSaint Tammany47 hr
Aug 30, 12:06 AM CDTRiver Flood WarningLIXTangipahoa71 hr
Aug 30, 1:52 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 4:58 AM CDTFlash Flood Warning EmergencyLIXSaint Tammany4 hr
Aug 30, 8:01 AM CDTRiver Flood WarningLIXAscension, Livingston7 days
Aug 30, 8:01 AM CDTRiver Flood WarningLIXLivingston6 days
Aug 30, 9:17 AM CDTTornado WarningLIXOrleans, Saint Tammany28 min
Aug 30, 9:42 AM CDTRiver Flood WarningLIXAscension, Livingston5 days
Aug 30, 9:43 AM CDTFlash Flood WarningLIXSaint Tammany3 hr
Aug 30, 11:11 AM CDTFlash Flood Warning EmergencyLIXTangipahoa3 hr
Aug 30, 1:20 PM CDTFlash Flood WarningLIXSaint Charles, Saint John the Baptist3 hr
Aug 30, 4:21 PM CDTCoastal Flood WarningLIXSaint Bernard, Saint James, Saint John the Baptist49 hr

Nearby

River Flood Warnings in Louisiana, 2012Every river flood warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the gauge from the NWS water service and the USGS.